Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Existence of finite invariant measures for Markov processes


Author: V. E. Beneš
Journal: Proc. Amer. Math. Soc. 18 (1967), 1058-1061
MSC: Primary 60.60; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1967-0219137-6
MathSciNet review: 0219137
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Z. Has′minskiĭ, Ergodic properties of recurrent diffusion processes and stabilization of the solution of the Cauchy problem for parabolic equations, Teor. Verojatnost. i Primenen. 5 (1960), 196–214 (Russian, with English summary). MR 0133871
  • [2] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144
  • [3] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.60, 28.00

Retrieve articles in all journals with MSC: 60.60, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0219137-6
Article copyright: © Copyright 1967 American Mathematical Society